On a convex combination of solutions to elliptic variational inequalities
MetadataShow full metadata
Let ugi the unique solutions of an elliptic variational inequality with second member gi (i = 1, 2). We establish necessary and sufficient conditions for the convex combination tug1 + (1 - t)ug2, to be equal to the unique solution of the same elliptic variational inequality with second member tg1 + (1 - t)g2. We also give some examples where this property is valid.
CitationBoukrouche, M., & Tarzia, D. A. (2007). On a convex combination of solutions to elliptic variational inequalities. Electronic Journal of Differential Equations, 2007(31), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.